# SDR DL72S981081

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Crcaked
- Location: L-1 Doorway
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT A-1 LETTER CHECK, 1.125 INCH CRACK AT FUSELAGE SKIN AT MAIN ENTRY DOOR UPPER HINGE CUTOUT.  REPAIRED PER 53-30-3.
